Alert archive / Kansas / Tornado Warnings in 2007

Tornado Warning 18, NWS Hastings, NE

May 22, 2007Rooks County, Kansas

NWS Hastings, NE issued this tornado warning at May 22, 2007, 8:31 PM CDT for Rooks County, Kansas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2007, 8:31 PM CDT (01:31 UTC)
Expired
May 22, 2007, 9:00 PM CDT
In force
29 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Rooks County, KS

The radar

The Grand Island radar (KUEX), 153 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 9:00 PM CDTHAIL 0.884 S Palco, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:04 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 230131
TORGID
KSC163-230200-
/O.NEW.KGID.TO.W.0018.070523T0131Z-070523T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
831 PM CDT TUE MAY 22 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 900 PM CDT

* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
  SOUTHWEST OF PALCO...OR ABOUT 46 MILES SOUTH OF PHILLIPSBURG...
  MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  PALCO BY 845 PM CDT
  ZURICH AND DAMAR BY 855 PM CDT

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. OTHERWISE...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT
AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3912 9961 3912 9935 3931 9932 3940 9961

$$

KISNER
2 follow-up statements
000 
WWUS53 KGID 230143
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
842 PM CDT TUE MAY 22 2007

KSC163-230200-
/O.CON.KGID.TO.W.0018.000000T0000Z-070523T0200Z/
ROOKS KS-
842 PM CDT TUE MAY 22 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN ROOKS COUNTY...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES SOUTH OF
PALCO...OR ABOUT 44 MILES SOUTH OF PHILLIPSBURG...MOVING NORTHEAST AT
15 MPH.

THE TORNADO WILL BE NEAR...
  PALCO BY 855 PM CDT
  ZURICH AND DAMAR BY 900 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING BRIEF TORNADOES. A TORNADO MAY 
FORM QUICKLY. BE READY TO TAKE QUICK ACTION IF A TORNADO IS SPOTTED.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3912 9961 3912 9935 3931 9932 3940 9961

$$

KISNER
000 
WWUS53 KGID 230200
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
858 PM CDT TUE MAY 22 2007

KSC163-230208-
/O.EXP.KGID.TO.W.0018.000000T0000Z-070523T0200Z/
ROOKS KS-
858 PM CDT TUE MAY 22 2007

...THE TORNADO WARNING FOR SOUTHWESTERN ROOKS COUNTY EXPIRES AT 900
PM CDT...

THE ROTATION IN THIS STORM HAS WEAKENED AND THE TORNADO THREAT HAS 
DIMINISHED. THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. 
THUNDERSTORMS WILL CONTINUE IN SOUTHWEST ROOKS COUNTY THROUGH 10 PM.

A TORNADO WATCH REMAINS IN EFFECT FOR ROOKS COUNTY.

LAT...LON 3912 9961 3912 9935 3931 9932 3940 9961

$$

KISNER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 22, 6:30 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 22, 6:30 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT TUE MAY 22 2007

.AVIATION...MAIN CONCERN FOR THIS PERIOD IS THUNDERSTORMS. SOME
THUNDERSTORMS ARE TO THE WEST OF THE KGRI AND SHOULD MOVE INTO THE
TERMINAL AREA AFTER 8 PM. LOW CLOUDS AND SCATTERED THUNDERSTORMS
WILL CONTINUE FOR MUCH OF THE NIGHT. BY MORNING THE CLOUDS SHOULD
LIFT ABOVE 3000 FT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP
TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT TUE MAY 22 2007/

SHORT TERM...AN ACTIVE WEATHER NIGHT SHAPING UP FOR SOUTH CENTRAL
NEBRASKA INTO NORTH CENTRAL KANSAS AS A STRONG UPPER WAVE OVER THE
NORTHERN ROCKIES BEGINS TO SLIDE EAST INTO THE PLAINS.  THIS WILL
PUSH A COLD FRONT CURRENTLY ACROSS THE HIGH PLAINS EAST INTO SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING.   DEEP LOW
LEVEL MOISTURE IS ALREADY SEEN AHEAD OF THIS BOUNDARY WITH SURFACE
DEWPOINTS IN THE LOWER TO MID 60S SEEN ACROSS THE AREA.  GIVEN
STRONG UPPER FORCING ALONG WITH GOOD MOISTURE CONVERGENCE ALONG THE
BOUNDARY...CONVECTION LOOKS LIKELY TO INITIALLY DEVELOP LATE THIS
AFTERNOON INTO THIS EVENING FOR AREAS WEST OF HIGHWAY 281. WITH ML
CAPE VALUES OF 2000 TO 3000 J/KG AHEAD OF THIS FRONT AND 30 TO 40
KNOT DEEP LAYER SHEAR...THE POTENTIAL FOR THESE STORMS TO BECOME
SEVERE LOOKS VERY LIKELY.  SUPERCELLS WITH LARGE HAIL AND DAMAGING
WINDS LOOK VERY POSSIBLE ALONG WITH AN ISOLATED TORNADO OR TWO.  THE
BIGGER PROBLEM AS THE EVENING PROGRESSES INVOLVES FLASH FLOOD
POTENTIAL AS PW VALUES AROUND 150 PERCENT NORMAL ALONG WITH A
TRAINING CONVECTION MAKES IT LOOK VERY FAVORABLE FOR FLASH
FLOODING.  BASED ON THIS...ISSUED A FLASH FLOOD WATCH FOR ENTIRE
AREA THROUGH TONIGHT.

AS THE AREA PROGRESSES INTO TOMORROW...THE FRONT IS SHOWN TO STALL
JUST SOUTHEAST OF A HEBRON TO BELOIT LINE AS OVERNIGHT CONVECTION
BEGINS TO SLIDE EAST OF THE FORECAST AREA.  EXPECT THIS WILL BRING A
CLOUDY AND COOLER DAY TO THE FORECAST AREA AS DECENT COLD ADVECTION
BEHIND THE FRONT DROPS TEMPERATURES BACK INTO THE 60S TO LOWER 70S
FOR HIGHS.  AN OCCASIONAL SHOWER AND THUNDERSTORM BEHIND THE FRONT
LOOKS POSSIBLE THROUGH MOST OF THE DAY ALTHOUGH ACTIVITY WILL BEGIN
TO PICK UP AFTER DARK WEDNESDAY NIGHT AS A 40 TO 55 KT LLJ IS SHOWN
TO DEVELOP INTO THE FRONT.  ANTICIPATE CONVECTION ROLLING OUT OF THE
HIGH PLAINS DURING THE EVENING WILL START TO FEED OFF OF THIS LLJ
WITH A LARGE MCS DEVELOPING ACROSS THE REGION.  SEVERE THREAT SHOULD
BE DECENT WITH THIS MCS ALTHOUGH MAINLY LIMITED TO HAIL AND DAMAGING
WINDS.  HOWEVER...FLOODING WILL BE A PROBLEM AS PW VALUES WILL
REMAIN HIGH WHILE QPF VALUES LOOK TO BE OVER 2 TO 3 INCHES FOR
SEVERAL AREAS SOUTH OF A YORK TO PHILLIPSBURG LINE.

LONG TERM...12Z THURSDAY THROUGH TUESDAY. MAIN FORECAST CONCERN
WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD.

AN UPPER WAVE WILL BE MOVING OUT OF THE AREA THURSDAY MORNING. THERE
WILL BE SOME REMAINING THUNDERSTORMS THURSDAY MORNING BUT THEY
SHOULD COME TO AN END BY NOON AS THE UPPER WAVE MOVES TO THE EAST.

A SURFACE HIGH PRESSURE SYSTEM SLIDES THROUGH THE AREA THURSDAY AND
THURSDAY NIGHT. BY FRIDAY THE WINDS WILL HAVE TURNED TO THE SOUTH
AND INCREASED...BRINGING IN ADDITIONAL MOISTURE. A WEAK UPPER WAVE
SLIDES THROUGH FRIDAY EVENING AND EXPECT THAT THERE MAY BE SOME
THUNDERSTORMS AROUND. BY LATE FRIDAY NIGHT A COLD FRONT IS EXPECTED
TO MOVE INTO THE FORECAST AREA WITH ANOTHER CHANCE FOR THUNDERSTORMS
AS THE FRONT MOVES THROUGH LATE FRIDAY NIGHT AND SATURDAY.

LATE IN THE WEEKEND AND EARLY NEXT WEEK A SERIES OF SHORT WAVES
SLIDE THROUGH THE AREA. WITH PLENTY OF AVAILABLE MOISTURE THERE IS A
CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD. THE MODELS HAVE
SOME DIFFERENCES IN TIMING AND LOCATION OF THE SURFACE FRONTS THAT
ARE EXPECTED TO MOVE THROUGH THE AREA. THE FRONT THAT MOVES THROUGH
SATURDAY STALLS JUST TO THE SOUTH OF THE FORECAST AREA SUNDAY. THE
NEXT FRONT SHOULD MOVE THROUGH MONDAY NIGHT. IT WILL NOT BE RAINING
ALL THE TIME...BUT THE UNCERTAINTY OF THE TIMING OF THE SHORT WAVES
AND SURFACE BOUNDARIES INDICATES THAT THERE WOULD BE A CHANCE FOR
PRECIPITATION.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR NEZ039>041-
     046>049-060>064-072>077-082>087.

KS...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR KSZ005>007-
     017>019.

&&
Hazardous weather outlook, May 22, 4:30 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT TUE MAY 22 2007

KSZ005-006-017-018-NEZ039-046-060-061-072>074-082>084-231100-
BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-KEARNEY-OSBORNE-PHELPS-
PHILLIPS-ROOKS-SHERMAN-SMITH-VALLEY-
430 PM CDT TUE MAY 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS WEST OF A LINE FROM ORD NEBRASKA
TO KEARNEY TO FRANKLIN NEBRASKA TO OSBORNE KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL DEVELOP OR MOVE INTO THE AREA THIS EVENING AND
CONTINUE FOR THE REST OF THE NIGHT. LARGE HAIL IN EXCESS OF THE
SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE
POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR ISOLATED
TORNADOES.

IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING
AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND
OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE ENTIRE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT
AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND DEPLOY
AS STORMS GET CLOSER.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-231100-
ADAMS-CLAY-FILLMORE-GREELEY-HALL-HAMILTON-HOWARD-JEWELL-MERRICK-
MITCHELL-NANCE-NUCKOLLS-POLK-THAYER-WEBSTER-YORK-
430 PM CDT TUE MAY 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS EAST OF A LINE FROM GREELEY
NEBRASKA TO GRAND ISLAND TO RED CLOUD NEBRASKA TO BELOIT KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO THE REGION THIS
EVENING. LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND
DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION...
CONDITIONS WILL BE FAVORABLE FOR ISOLATED TORNADOES.

IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING
AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND
OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WILL EXIST ONCE AGAIN
WEDNESDAY EVENING AND OVERNIGHT GENERALLY SOUTH OF A YORK NEBRASKA
TO RED CLOUD NEBRASKA TO BELOIT KANSAS LINE. LARGE HAIL...DAMAGING
WINDS AND VERY HEAVY RAINFALL WITH FLASH FLOODING WILL ALL BE
POSSIBLE.

AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE
REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT
AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND BE
READY TO DEPLOY AS STORMS APPROACH.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, May 22, 8:16 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
816 PM CDT TUE MAY 22 2007

NEZ039-230145-
VALLEY-
816 PM CDT TUE MAY 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR VALLEY COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
SARGENT TO COMSTOCK TO WESTERVILLE...AND MOVING NORTHEAST AT 35 MPH.

* THUNDERSTORMS WILL BE NEAR...
  ARCADIA BY 825 PM CDT
  FORT HARTSUFF STATE PARK BY 845 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 22, 8:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             1 N ATLANTA             40.38N 99.47W
05/22/2007  E0.75 INCH       PHELPS             NE   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, May 22, 8:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
819 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             3 S HOLDREGE            40.40N 99.38W
05/22/2007  E0.75 INCH       PHELPS             NE   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, May 22, 8:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
820 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             5 SW HOLDREGE           40.39N 99.44W
05/22/2007  E1.00 INCH       PHELPS             NE   PUBLIC

&&

PFANNKUCH
Local storm report, May 22, 8:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
822 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             HOLDREGE                40.44N 99.38W
05/22/2007  E0.75 INCH       PHELPS             NE   EMERGENCY MNGR

&&

PFANNKUCH
Local storm report, May 22, 8:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
824 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             3 W RAGAN               40.31N 99.35W
05/22/2007  E0.25 INCH       HARLAN             NE   PUBLIC

            DRIFTS OF PEA SIZED HAIL

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:03 PM CDTSevere Thunderstorm WarningGIDRooks46 min
May 22, 10:22 PM CDTSevere Thunderstorm WarningGIDPhillips14 min
May 22, 11:13 PM CDTSevere Thunderstorm WarningGIDJewell, Smith47 min
May 23, 2:29 AM CDTFlash Flood WatchGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith25 hr

Nearby

Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.